# SDR 96ZZZX4410

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173DA
- Make and model: Cessna 172G
- Aircraft serial: 17253664
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: U-Bolt
- Part number: 0541153
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND RIGHT MLG U-BOLT BROKEN.  UPON INSPECTION OF BOLT, SUBMITTER STATED IT APPEARS A CRACK HAD BEEN EVIDENT AND HAD FINALLY FAILED POSSIBLY DUE TO A HARD LANDING.
